Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Refinement of strong multiplicity one
for automorphic representations of $GL(n)$


Author: C. S. Rajan
Journal: Proc. Amer. Math. Soc. 128 (2000), 691-700
MSC (1991): Primary 11F70; Secondary 11F12, 22E55
Published electronically: October 20, 1999
MathSciNet review: 1707005
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We state a qualitative form of strong multiplicity one for $GL_1$. We derive refinements of strong multiplicity one for automorphic representations arising from Eisenstein series associated to a Borel subgroup on $GL(n)$, and for the cuspidal representations on $GL(n)$ induced from idele class characters of cyclic extensions of prime degree. These results are in accordance with a conjecture of D. Ramakrishnan. We also show that Ramakrishnan's conjecture follows from a weak form of Ramanujan's conjecture. We state a conjecture concerning the structural aspects of refinements of strong multiplicity one for a pair of general automorphic representations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 11F70, 11F12, 22E55

Retrieve articles in all journals with MSC (1991): 11F70, 11F12, 22E55


Additional Information

C. S. Rajan
Affiliation: School of Mathematics, Tata Institute of Fundamental Research, Homi Bhabha Road, Bombay - 400 005, India
Email: rajan@math.tifr.res.in

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05616-6
PII: S 0002-9939(99)05616-6
Received by editor(s): April 28, 1998
Published electronically: October 20, 1999
Communicated by: Dennis A. Hejhal
Article copyright: © Copyright 1999 American Mathematical Society